Volume 3, issue 1 (2003)

Download this article
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The Regge symmetry is a scissors congruence in hyperbolic space

Yana Mohanty

Algebraic & Geometric Topology 3 (2003) 1–31

arXiv: math.GT/0301318

Abstract

We give a constructive proof that the Regge symmetry is a scissors congruence in hyperbolic space. The main tool is Leibon’s construction for computing the volume of a general hyperbolic tetrahedron. The proof consists of identifying the key elements in Leibon’s construction and permuting them.

Keywords
Regge symmetry, hyperbolic tetrahedron, scissors congruence
Mathematical Subject Classification 2000
Primary: 51M10
Secondary: 51M20
References
Forward citations
Publication
Received: 8 October 2002
Revised: 22 December 2002
Accepted: 10 January 2003
Published: 24 January 2003
Authors
Yana Mohanty
Department of Mathematics
University of California at San Diego
La Jolla, CA 92093-0112
USA